# SDR AT9900129

- Difficulty date: January 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N816AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47445
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp
- Condition: Corroded
- Location: Bs 945 & 965
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCHEDULED INSPECTION AT AERO CORP, FL.  CORROSION WAS FOUND ON CUSP MEMBRANE AT RIGHT OUTBOARD STA 945 AND STA 965 CUSP A7.  REMOVED CORROSION AND FABRICATED DOUBLERS AND FILLER IAW DC9 SRM 51-30-2, 51-10-3, 53-20-1.  DOUBLER (P/N 1A-42076-1) OFF.
